# SDR ABXA20150629082

- Difficulty date: June 29, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T000345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT STATION 883.5, SIDE FRAME INNER CHORD.  REFERENCE NEA53000047-001. REPAIRED ON JC EA 53000049-201.  CRACKED 1", PN 691T0003-45, PART NAME CHORD, SN NSN, EXACT FS 883.5, STRINGER & WS LOCATION LBL 89.  ACFT WAS GNDED.
